# SDR AALA20010380

- Difficulty date: March 3, 2001
- Submitted: April 10, 2001
- Operation: Air carrier
- Aircraft: N76200
- Make and model: Doug DC-9-83
- Aircraft serial: 53290
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 5940405503
- Condition: Leaking
- Location: Tail
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DFW - FLT 1507 - EN ROUTE DFW-YVR, FLIGHT ATTENDANT DETECTED HEAVY SMOKE IN CABIN.  DECLARED EMERGENCY.  RETURNED DFW, AND LANDED WITHOUT FURTHER INCIDENT.  REPLACED APU.  REPLACED ACM HEAT EXCHANGERS.  REPLACED WATER SEPARATORS BAGS.  ACCOMPLISHED PACK BURNOUT PER THE MM.  SYSTEM GROUND CHECKED NORMAL OPERATION.
